# SDR AALA20041029

- Difficulty date: October 7, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY ESCAPE PATH LIGHTING IN TAIL CONE COMPARTMENT INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY ESCAPE PATH LIGHTING IN TAIL CONE COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
